# SDR F3LA2023112200209

- Difficulty date: November 9, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 22,837 hours, 9,796 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 1,682 hours, 7,235 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP369300. SDR REPORTABLE EVENT. FUME EVENT SMELLED LIKE SOLVENT STARTED AT BACK OF AC SLOWLY MOVING FORWARD AR STANDING HEAD LEVEL FA'S NOT FEELING WELL CLOSER TO SAT. PACK 2 OFF MADE IT WORSE PACK 1 OFF NI DIFFERANCE   CORRECTIVE ACTION: IDENTFIED PER PILOT CABIN ODOR REPORT SHEET TYPE 2 OR 3,  REMOVE I/P VALVE FROM BOTH MOTORS CHECKED WITH BLACK LIGHT NO EVIDIANCE OF OIL IN EITHER ENGINE REMOVED APU LOAD CONTROL VALVE CHECKED WITH BLACK LIGHT NO EVIDANCE OF OIL C/W BURN OUT PROCEDURE NO EVIDANCE OF ODOR OR FUMES CHEANGED RECIRC FILTERS RAN PACKS ON #1 AND #2 ENGIE FOR 15 MINS ISOLATED NO EVIDANCE OF ODOR OR FUMES RAN APU NO ODOR OR FUMES T/W F9TA114966 DUE 04/24 AMM 36-11-41-400-803-A AMM 36-11-41-000-803-A TSM 05050-00-810-831-A AMM 49-51-51-400-004-A AMM 49-51-51-000-004-A/END/
